MathSciNet Relay Station
MathSciNet bibliographic data
MR1868319 34K20 (34K45)
Luo, Zhiguo; Shen, Jianhua New Razumikhin type theorems for impulsive functional differential equations. Appl. Math. Comput. 125 (2002), no. 2-3, 375–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement